Ulster University Logo

Exceedence Measure of classes of algebraic polynomials

Farahmand, K (2003) Exceedence Measure of classes of algebraic polynomials. Journal of Theoretical Probability, 16 (2). pp. 419-426. [Journal article]

Full text not available from this repository.

Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7952
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:31
Last Modified:09 May 2016 10:53

Repository Staff Only: item control page